# SDR ASOA200901207

- Difficulty date: October 30, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 19,202 hours, 16,321 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED FS 621 REAR PRESSURE BULKHEAD WEB IAW REO 601R-53-61-1230 REV D. REPAIR IAW EC/TC REO 601R-53-61-1230 HAS BEEN COMLETED AND THE REPAIR C/W THE REQUIREMENTS OF EC/TC AND REO 601R-53-61-1230 REV D.
